# SDR UPS07850893

- Difficulty date: October 9, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON PREFLIGHT, EMERGENCY LIGHT INVERTOR INOP.   FOUND FUSE P21AB BLOWN. R&R RUSE. OPS CHECK GOOD.
